RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1981, Volume 15, Issue 1, Pages 61–66 (Mi faa1693)  

This article is cited in 2 scientific papers (total in 2 papers)

Monodromy groups of singularities of functions of two variables

S. V. Chmutov


Full text: PDF file (776 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1981, 15:1, 48–52

Bibliographic databases:

UDC: 517.511
Received: 05.05.1980

Citation: S. V. Chmutov, “Monodromy groups of singularities of functions of two variables”, Funktsional. Anal. i Prilozhen., 15:1 (1981), 61–66; Funct. Anal. Appl., 15:1 (1981), 48–52

Citation in format AMSBIB
\Bibitem{Chm81}
\by S.~V.~Chmutov
\paper Monodromy groups of singularities of functions of two variables
\jour Funktsional. Anal. i Prilozhen.
\yr 1981
\vol 15
\issue 1
\pages 61--66
\mathnet{http://mi.mathnet.ru/faa1693}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=609795}
\zmath{https://zbmath.org/?q=an:0466.32002|0493.32010}
\transl
\jour Funct. Anal. Appl.
\yr 1981
\vol 15
\issue 1
\pages 48--52
\crossref{https://doi.org/10.1007/BF01082378}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MK89700006}


Linking options:
  • http://mi.mathnet.ru/eng/faa1693
  • http://mi.mathnet.ru/eng/faa/v15/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Ilyuta, “Monodromy and vanishing cycles of boundary singularities”, Funct. Anal. Appl., 19:3 (1985), 173–182  mathnet  crossref  mathscinet  zmath  isi
    2. A. B. Givental', “Twisted Picard–Lefschetz formulas”, Funct. Anal. Appl., 22:1 (1988), 10–18  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:194
    Full text:83
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021